U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Can lescol ( fluvastatin) cause thrush?

1 doctor answer2 doctors weighed in
Dr. Georgina Sehapayak
Cardiology 62 years experience
Not very likely: Although everything is possible, thrush is not a common side effect of Lescol (fluvastatin) by any means; an antibiotic could be a much more likely cause. Lescol (fluvastatin) is a cholesterol lowering drug.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 35-year-old member asked:
Is lescol stronger than lipitor, (atorvastatin) crestor?
2 doctor answers6 doctors weighed in
A 28-year-old male asked:
Please describe the medication: fluvastatin?
2 doctor answers4 doctors weighed in
A 45-year-old member asked:
Can you tell me what has caused my thrush?
1 doctor answer2 doctors weighed in
A 36-year-old female asked:
What are some of the causes of oral thrush in adults?
2 doctor answers4 doctors weighed in
Last updated Aug 4, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.